# SDR ASAA2021092536097

- Difficulty date: September 25, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,429 hours, 14,644 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 3250434020325043
- Condition: Faulted
- Location: Nr 1 Eng Vsv
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE WORKING TC 78273000 - ENG #1 FAULT CODE 75-10401. VSV SIGNALS DISAGREE (POSITION). SHORT TERM FAULT. DEFER PER TC 78273000. GROUNDED - YES. REFERENCE LOGPAGE 60269685 REMOVED AND REPLACED J9 AND J10 HARNESSES REF B737-800 AMM 73-21-06-400-802-F00 STEPS E(1,2). PERFORMED FADEC TEST REF AMM 73-21-00-700-802-F00 STEPS (D) 3.A,B,C AND E. PERFORMED REPAIR CONFIRMATION REF B737-800 FIM 75-33 TASK 805. PERFORMED ACTUATORS TEST REF AMM 71-00-00-700-807-F00, ALL TESTS PASS, ETOPS GROUND VERIFICATION SUCCESSFUL.
